MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMA A/P P/S TB 10MM SZ4; SIGMA KNEE PRIMARY : KNEE ALL POLY TIBIA

DEPUY ORTHOPAEDICS INC US PFC SIGMA A/P P/S TB 10MM SZ4; SIGMA KNEE PRIMARY : KNEE ALL POLY TIBIA
Model Number 1581-96-751
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was had tibial pain.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
PFC SIGMA A/P P/S TB 10MM SZ4
Common Device Name
SIGMA KNEE PRIMARY : KNEE ALL POLY TIBIA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10158605
Report Number1818910-2020-13851
Device Sequence Number14249148
Product Code JWH
UDI-Device Identifier10603295065425
UDI-Public10603295065425
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K971189
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1581-96-751
Device Catalogue Number158196751
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2020
Supplement Date Received by Manufacturer06/17/2020
Initial Report FDA Received Date06/16/2020
Supplement Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIG MOD TIB TRAY CEM COCR 4; SIG MOD TIB TRAY CEM COCR 4
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight108